All Categories
EN

Home > BLOG > Compound Acetaminophen Tablets

Compound Acetaminophen Tablets

May 11,2023

Ingredients

This product is a compound formulation, each tablet contains 250 milligrams of acetaminophen, 150 milligrams of antipyrine, and 50 milligrams of anhydrous caffeine.

The auxiliary materials are: microcrystalline cellulose, hydroxypropyl methylcellulose, formaldehyde casein, corn starch, magnesium stearate, talcum powder, micro powder silicic acid.

As a generic drug supplier in China, Feiyue Pharmaceutical can provide finished drugs such as Compound Paracetamol Tablets

Packaging: Acetaminophen 126mg 、Acetylsalicylic acid 230mg、Caffeine 30mg

FEIYUE recruits agents worldwide, we can provide complete registration documents.

character

This product is a white tablet.

indication

It is used for fever caused by common cold or influenza, and also for relieving mild to moderate pain such as headache, arthralgia, migraine, toothache, myalgia, neuralgia and dysmenorrhea.

Specifications

Each tablet contains 250 milligrams of acetaminophen, 150 milligrams of antipyrine, and 50 milligrams of anhydrous caffeine.

Usage and dosage

Oral administration, 0.5 to 1 tablet per dose for children aged 6 and above; Adults should take 1-2 tablets at a time, 3 times a day. Can be swallowed with water or beverages.

Adverse reactions

Occasional cases of white blood cell deficiency, methemoglobinemia, thrombocytopenia, as well as other allergic reactions such as anorexia, nausea, vomiting, rash, etc.

Taboos

Disabled for patients with a history of hemolytic anemia and severe liver and kidney dysfunction.matters needing attention

1. This product is a symptomatic therapeutic drug that should be used continuously for antipyretic purposes for no more than 3 days, and for pain relief for no more than 5 days. If symptoms do not improve, please consult a doctor or pharmacist.

2. Patients with liver or kidney dysfunction should use it with caution.

3. Pregnant and lactating women should not use it.

4. It is not allowed to take other drugs containing antipyretic and analgesic drugs at the same time (such as certain compound anti cold drugs).

5. Do not drink alcohol or alcoholic beverages during the use of this product.

6.If overdose or serious adverse reactions occur, seek medical attention immediately.

7. It is prohibited for those who are allergic to this product, and for those with allergic constitution.

8. It is prohibited to use this product when its properties change.

9. Please keep this product out of reach of children.

10. Children must use it under adult supervision.

11. If using other medications, please consult a doctor or pharmacist before using this product.

Drug interactions

Patients who use barbiturates (such as phenobarbital) or antispasmodic drugs (such as belladonna) may experience liver damage when using this product for a long time, so it should not be taken together.

When used together with chloramphenicol, this product can enhance the toxicity of the latter, so it should not be taken together.

If taking other drugs, drug interactions may occur. Please consult a doctor or pharmacist for more information.

pharmacological action

Acetaminophen and isoproterenol in this product can inhibit prostaglandin synthesis and have antipyretic and analgesic effects; Anhydrous coffee, as a central stimulant, can enhance the antipyretic and analgesic effects of the first two. This product is mainly rapidly absorbed through the gastrointestinal tract, with a plasma peak of acetaminophen occurring within 30-120 minutes and a half-life of 3-4 hours. It is mainly metabolized by the liver to form glucuronic acid and sulfate compounds, which are excreted by the kidneys. The peak plasma concentration of ipratropium appears within 15-30 minutes, with a half-life of 1-3 hours. It is mainly metabolized through the liver and excreted through the kidneys.Storage

Shading and sealed storage.

Please do not place it in a place that is easily accessible to children.

未命名-7